# SDR USAA020190

- Difficulty date: May 23, 2002
- Submitted: September 16, 2002
- Operation: Air carrier
- Aircraft: N785AU
- Make and model: Boeing 737-4B7
- Aircraft serial: 25024
- System (JASC): 5542 · Rudder, Plate/Skin
- Part: Skin
- Part number: 65C2584151
- Condition: Delaminated
- Location: Rudder
- Part time: 31,532 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - FOUND RUDDER DELAMINATED .5 INCH BY .5 INCH, LEFT AND RIGHT WITHIN 6 INCHES OF PANEL EDGE FOR FASTENER LINE.  WET LAYUP REPAIR PER SRM 51-70-11 AND 51-70-17, EA 74066.  (M)
